Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 18, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 30, 2008, 3:40 PM CDT for Sabine County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 3:40 PM CDT (20:40 UTC)
- Expired
- Mar 30, 2008, 4:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
County Sabine County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 3:40 PM CDT | HAIL 1.5 | 8 N Hemphill, TX | |
| Mar 30, 3:48 PM CDT | TORNADO | 6 N Hemphill, TX | SEVERAL LARGE TREES SNAPPED OR UPROOTED ALONG DORSEY RD OFF OF HWY 87. SEVERAL LARGE LIMBS WERE ALSO SNAPPED ON HWY 21 JUST EAST OF MILAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1366 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 302040
TORSHV
TXC403-302115-
/O.NEW.KSHV.TO.W.0018.080330T2040Z-080330T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
340 PM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN SABINE COUNTY IN EASTERN TEXAS...
* UNTIL 415 PM CDT
* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHEAST OF GENEVA...OR ABOUT 28 MILES SOUTHEAST OF CENTER...
MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEXTON
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3138 9386 3151 9399 3161 9389 3159 9384
3153 9376 3155 9375 3152 9372 3149 9375
3146 9372
TIME...MOT...LOC 2040Z 230DEG 37KT 3154 9380
$$
VIIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:29 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Mar 30, 11:29 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1129 AM CDT SUN MAR 30 2008
.DISCUSSION...
HAVE UPDATED ZONES...ISSUING A FLASH FLOOD WATCH FOR A LARGE
PORTION OF THE CWA. THE HEAVY RAIN WILL CONTINUE INTO THE
AFTERNOON HOURS...AND FLOODING CURRENTLY ONGOING. LOCALIZED
RAINFALL AMOUNTS HAVE NOW EXCEEDED SIX INCHES. MODELS AND GUIDANCE
HAVE NOT HANDLED THIS SMALL SCALE EVENT VERY WELL...SO A LITTLE
BEHIND. IF RAINFALL SHOWS SIGNS OF CONTINUING INTO TONIGHT THE
WATCH WILL BE EXTENDED. SOME ADJUSTMENTS TO TEMPS TO ACCOUNT FOR
LONGER DURATION RAINFALL. NO CHANGES BEYOND FIRST PERIOD AT THIS TIME.
&&
.AVIATION...
LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUING THIS MORNING OVER
NORTHEAST TEXAS AND ACTIVITY PULSATING AND MOVING VERY SLOWLY EAST.
OUTSIDE OF MAIN AREA EXPERIENCING MOSTLY MVFR CIGS/VSBSY BUT WITHIN
THE THUNDERSTORM ACTIVITY IFR CIGS/VSBYS EXPECTED TO CONTINUE WELL
INTO MID AFTERNOON. VFR NOT RECOMMENDED OVER ARKLATEX TODAY. MVFR
CIGS SHOULD GRADUALLY BECOME VFR OVC/BKN040 BY MID AFTERNOON...WITH
REDUCTIONS TO CIGS/VSBYS CONTINUING IN VICINITY OF CONVECTION.
OTKL.. TIGHTENING PRESSURE GRADIENT AHEAD OF THE NEXT RAPID MOVING
SHORTWAVE WILL YIELD INCREASING SRLY WINDS OF 10-15 KTS...WITH GUSTS
TO 25KTS AROUND MID MORNING MONDAY. WHILE CIGS LIFT AGAIN BY MIDDAY
... EXPECT DETERIORATING FLIGHT CONDITIONS DURING THE AFTERNOON AS A
BKN LINE OF STRONG/SVR CONVECTION SPREADS INTO THE AREA. /01/
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 62 79 63 / 100 20 60 70
MLU 79 61 81 64 / 80 20 40 80
DEQ 74 65 73 56 / 90 20 70 70
TXK 75 64 76 60 / 100 20 70 70
ELD 78 61 78 61 / 100 20 60 70
TYR 76 66 76 62 / 60 20 70 70
GGG 76 65 77 61 / 100 20 70 70
LFK 77 65 79 63 / 70 20 50 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...AND SEVIER.
LA...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CLAIBORNE...DE
SOTO...NATCHITOCHES...RED RIVER...SABINE LA...AND WEBSTER.
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES: AND
MCCURTAIN.
TX...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
BOWIE...CAMP...CASS...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...PANOLA...RED
RIVER...RUSK...SABINE TX...SAN
AUGUSTINE...SHELBY...TITUS...AND UPSHUR.
&&
14/01Hazardous weather outlook, Mar 30, 11:55 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CDT SUN MAR 30 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-311700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE FOUR STATE REGION THIS AFTERNOON. A FEW STORMS MAY BE SEVERE...MAINLY EAST OF A LUFKIN TEXAS TO IDABEL OKLAHOMA LINE. THE MAIN SEVERE WEATHER RISK IS HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER. IN ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WITHIN A SHORT AMOUNT OF TIME. THIS COULD RESULT IN ADDITIONAL FLASH FLOODING. THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON NEAR A STALLED WARM FRONT. COLD TEMPERATURES ALOFT WILL RESULT IN STRONG...HAIL PRODUCING...STORMS. THE WARM FRONT IS EXPECTED TO MOVE NORTHWARD OUT OF THE AREA LATER TODAY...RESULTING IN A GRADUAL WEAKENING OF THE CONVECTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH MUCH OF THE UPCOMING WORK WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SQUALL LINE...AHEAD OF AN APPROACHING COLD FRONT...MAY BRING THE RISK OF LARGE HAIL...DAMAGING WINDS... AND ISOLATED TORNADOES TO THE REGION. AT THIS TIME...THE GREATEST RISK OF SEVERE WEATHER APPEARS TO BE ALONG AND NORTH OF INTERSTATE 30. STRONG THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND NIGHT IN ADVANCE OF ANOTHER STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NECESSARY.
In the hours before
Local storm report, Mar 30, 1:30 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM FLASH FLOOD 5 N HEMPHILL 31.41N 93.85W
03/30/2008 SABINE TX LAW ENFORCEMENT
MANY ROADS UNDER WATER ACROSS THE NORTHERN PART OF THE
COUNTY.
&&
03Local storm report, Mar 30, 2:01 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
201 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND DMG 5 S MANY 31.49N 93.47W
03/30/2008 SABINE LA LAW ENFORCEMENT
SOME TREES DOWN TO THE SOUTH OF MANY.
0155 PM FLASH FLOOD MANY 31.57N 93.47W
03/30/2008 SABINE LA LAW ENFORCEMENT
NUMEROUS ROAD FLOODED THROUGHOUT THE PARISH.
&&
03Local storm report, Mar 30, 2:35 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
POWERLINES DOWN.
0229 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
SEVERAL ROADS FLOODED IN THE NORTH PART OF THE COUNTY.
&&
03Local storm report, Mar 30, 2:49 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
249 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX PUBLIC
POSSIBLE EVACUATIONS WITH BOATS FROM HOMES.
0240 PM HAIL SAN AUGUSTINE 31.53N 94.11W
03/30/2008 E0.75 INCH SAN AUGUSTINE TX PUBLIC
&&
03Local storm report, Mar 30, 2:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 10 NW LUFKIN 31.44N 94.85W
03/30/2008 E0.50 INCH ANGELINA TX PUBLIC
&&
03Local storm report, Mar 30, 3:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
03/30/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
HIGH WATER RESCUES FROM CARS AND HOMES.
0320 PM HAIL SAN AUGUSTINE 31.53N 94.11W
03/30/2008 E0.75 INCH SAN AUGUSTINE TX LAW ENFORCEMENT
&&
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:22 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 38 min |
| Mar 29, 7:57 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 48 min |
| Mar 29, 8:03 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 57 min |
| Mar 29, 8:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 38 min |
| Mar 29, 8:44 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 46 min |
| Mar 29, 9:10 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk, Smith, Upshur | 65 min |
| Mar 29, 9:33 PM CDT | Flash Flood Warning | SHV | Gregg, Harrison | 3 hr |
| Mar 29, 10:04 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 26 min |
| Mar 29, 10:27 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 33 min |
| Mar 29, 10:37 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Titus | 23 min |
| Mar 29, 10:47 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Morris, Titus | 28 min |
| Mar 29, 10:55 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 50 min |
| Mar 29, 11:00 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Upshur | 30 min |
| Mar 29, 11:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Morris, Red River, Titus | 42 min |
| Mar 29, 11:08 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris, Titus | 52 min |
| Mar 29, 11:35 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 40 min |
| Mar 29, 11:41 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 49 min |
| Mar 30, 12:47 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River | 58 min |
| Mar 30, 1:20 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 55 min |
| Mar 30, 2:31 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 44 min |
| Mar 30, 5:17 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 58 min |
| Mar 30, 5:43 AM CDT | Severe Thunderstorm Warning | SHV | Smith, Upshur, Wood | 62 min |
| Mar 30, 6:04 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Upshur, Wood | 56 min |
| Mar 30, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Upshur | 62 min |
| Mar 30, 6:20 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith | 55 min |
| Mar 30, 7:14 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison | 61 min |
| Mar 30, 7:27 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 33 min |
| Mar 30, 7:58 AM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 62 min |
| Mar 30, 8:33 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 57 min |
| Mar 30, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 61 min |
| Mar 30, 8:50 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Panola | 3 hr |
| Mar 30, 9:19 AM CDT | Flash Flood Warning | SHV | Sabine, San Augustine, Shelby | 4 hr |
| Mar 30, 10:21 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 54 min |
| Mar 30, 11:03 AM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 11 days |
| Mar 30, 11:13 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 62 min |
| Mar 30, 11:39 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Shelby | 66 min |
| Mar 30, 11:44 AM CDT | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 41 hr |
| Mar 30, 11:48 AM CDT | Flash Flood Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk, Upshur | 3 hr |
| Mar 30, 11:55 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 50 min |
| Mar 30, 12:23 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 52 min |
| Mar 30, 1:21 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 3 hr |
| Mar 30, 1:32 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 28 min |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 46 min |
| Mar 30, 2:00 PM CDT | River Flood Warning | SHV | Sabine, San Augustine | 43 hr |
| Mar 30, 2:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
| Mar 30, 2:26 PM CDT | Flash Flood Warning | SHV | San Augustine | 3 hr |
| Mar 30, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 46 min |
| Mar 30, 4:09 PM CDT | Flash Flood Warning | SHV | Sabine, Shelby | 2 hr |
| Mar 30, 4:20 PM CDT | Tornado Warning | SHV | Sabine | 40 min |
| Mar 30, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 46 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 42 min |
| Mar 30, 5:22 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 38 min |
| Mar 30, 5:59 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 30, 6:27 PM CDT | River Flood Warning | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 67 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.